MathSciNet Relay Station
MathSciNet bibliographic data
MR647431 (83h:53031) 53B20 (53C25)
Gray, A.; Vanhecke, L. The volumes of tubes about curves in a Riemannian manifold. Proc. London Math. Soc. (3) 44 (1982), no. 2, 215–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement